Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

No periods. Had dysfunctional uterine bleeding. What is wrong?

im 51 I have not had my ... in 14 month the last one was on 10- 7- 11 I bleed for 3month this happen 3 more times befor I went to the er on 1-29-11 I was anemia 258.9aa and diagnosed dysfunctional uterine bleeding (626 8C now its doing it again my ? is if im going through menopause then why im bleeding like this I can use a box of tampon of 20 a day with pads I have big blood colts I cant do any thing like standing up with out it rashing nout of me whats wrong
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing again.
The sudden heavy bleeding that you are having after a long time amenorrhea is likely to be related to a hormonal imbalance. You need an immediate medical attention and prescription medicines to reduce the heavy bleeding that you are having.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor